IJMNTA  Vol.2 No.4 , December 2013
Global Estimation of the Cauchy Problem Solutions’ Fourier Transform Derivatives for the Navier-Stokes Equation
ABSTRACT

The uniform estimation of the derivatives of Fourier transforms of the Cauchy problem for the Navier-Stokes equations was obtained.


Cite this paper
A. Durmagambetov and L. Fazylova, "Global Estimation of the Cauchy Problem Solutions’ Fourier Transform Derivatives for the Navier-Stokes Equation," International Journal of Modern Nonlinear Theory and Application, Vol. 2 No. 4, 2013, pp. 232-234. doi: 10.4236/ijmnta.2013.24033.
References
[1]   O. A. Ladyzhenskaya, “Mathematic Problems of Viscous Incondensable Liquid Dynamics,” M.: Science, 1970, p. 288

[2]   V. A. Solonnikov, “Estimates Solving Nonstationary Linearized Systems of Navier-Stokes’ Equations,” Transactions Academy of Sciences USSR, Vol. 70, 1964. pp. 213-317.

 
 
Top